# SDR SIMA20250902001

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N779RN
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 52,648 hours, 34,372 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HORRIBLE BURNING SMELL IN COCKPIT AND CABIN ON CLIMB OUT RETURNED TO AIRPORT PACK 1 FAILED ON GROUND. EMERGENCY DECLARED PERFORMED OPC OF PACK 2 IAW AMM 21-62-00, OPC GOOD.REF AML PG 113401195-1, AML PG 113401196-1, AML PG 113401186-1 FOR WORK PERFORMED.SEE AML PG 113401200-1 FOR DEFERRAL MEL 21-44.MEL 21-45 RESTORED.
